Panadol soluble dosage

Panadol Extra is a mild analgesic and antipyretic formulated to give extra pain relief. The soluble tablets are recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and dysmenorrhoea. Panadol Soluble Tablet is used for management of mild to moderate pain, fever, headache, or menstrual period pain. Learn how to use Panadol Soluble, and it's dosage, warnings, side-effects, and more. Panadol Soluble 500mg Tablets PL 44673/0083 Panadol® Soluble 500mg Tablets Paracetamol Please read right through this leaflet before you start using this medicine. Panadol Soluble contains Paracetamol which provides fast* and effective relief of pain. In effervescent tablets, the soluble formulation is absorbed more quickly than regular tablets, providing faster pain relief. Panadol Soluble is gentle on your stomach and is available in lemon flavour. Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach. Panadol Actifast Soluble is effective in treating headaches, migraines, backache, rheumatic pains, muscle pains and the fever, aches, pains and sore throat of colds and flu. This section contains an overview of Panadol products and does not include full label information. Important information about Panadol. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Other dosage forms: intravenous solution; Along with its needed effects, acetaminophen (the active ingredient contained in Panadol Soluble) may cause some unwanted effects. Important information about Panadol. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Temporary relief of headache & pain & discomfort in cold & flu, rheumatic, muscular & neuralgic conditions & following dental procedures.

Buy Panadol soluble dosage

Leave a Reply

Your email address will not be published. Required fields are marked *

*
*